# SDR SWAA2021082311559

- Difficulty date: February 20, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Failed
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON RIGHT HAND LOWER COMPOSITE BULKHEAD; AT B.S. 663 W.L. 150 R.B.L.; IS FAILING. / REMOVED DAMAGED VAPOR BARRIER BULKHEAD AND INSTALLED NEW VAPOR BARRIER BULKHEAD R/H AT BS 663 WL 150 RBL 6-70 IAW SRM 51-40-02-0G-0 AND DWG 111A1000; 111A1001 AND 111A7000
